# SDR SIMA20120712004

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 20,989 hours, 17,874 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FORWARD FLOOR EMERGENCY STRIP INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.      TROUBLESHOT AND FOUND GS 8508DC TO NOT HAVE A GOOD CONNECTION.  RESECURED IAW WM 20-21-00.  OPC IAW WC 33-700-17.  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
